TitleGraphical interpretation of the twofold integral and its generalization
Publication TypeJournal Article
Year of Publication2005
AuthorsNarukawa Y, Torra V
JournalInternational journal of uncertainty, fuzziness and knowledge-based systems
Volume13
Number4
Pagination415 - 424
Abstract

In this work we define a generalization of the twofold integral (generalization of the Choquet and Sugeno integrals) that operates in an arbitrary universal set. A graphical representation of this integral is also introduced.